MathSciNet Relay Station
MathSciNet bibliographic data
MR331715 (48 #10047) 65D10 (65N99)
Hilbert, Stephen A mollifier useful for approximations in Sobolev spaces and some applications to approximating solutions of differential equations. Math. Comp. 27 (1973), 81–89.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement